# SDR ASAA2014032807348

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 28,203 hours, 8,428 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Duct
- Part number: 3400757050
- Condition: Damaged
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NR 1 FAN DUCT (VBV) PANEL HAS A SCREW PULLED THROUGH AT THE AFT INBD ATTACH POINT.  ACFT GROUNDED. REPLACED NR 1 ENGINE, NR 1 STRUT FAN DUCT PANEL IAW MM 72-23-07-000/400-801-F00.
